MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; PLATE,FIXATION,BONE
Model Number 02.124.412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: jdp, hwc.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is against user facility medwatch number (b)(4) , a copy is attached.The only information contained in this report is correction and additional information.It was reported that the patient was implanted with a 4.5mm variable angle locking compression curved condylar plate with 12 holes (266mm, right) in (b)(6) 2017.An explant procedure was performed in (b)(6) 2017.Concomitant device reported: screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 4.5mm va-lcp curved condylar plate/12 hole/266mm/right.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7134125
Report Number2939274-2017-50381
Device Sequence Number902962
Product Code HRS
UDI-Device Identifier10886982042859
UDI-Public(01)10886982042859(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.412
Device Catalogue Number02.124.412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;